A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path

Cagnetti, Filippo (2008) A vanishing viscosity approach to fracture growth in a cohesive zone model with prescribed crack path. Mathematical Models and Methods in Applied Sciences (m3as), 18 (7). pp. 1027-1071. ISSN 0218-2025

Full text not available from this repository.
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Richard Chambers
Date Deposited: 15 May 2013 10:55
Last Modified: 15 May 2013 10:55
URI: http://sro.sussex.ac.uk/id/eprint/44719
📧 Request an update